A TikTok user shared a video of her side effects after receiving the Pfizer vaccine, setting off alarm bells for many.
There have been multiple conspiracy theories surrounding the COVID-19 vaccines, from claims that it includes a microchip tracker to a barcode scanner with your I.D number.
Most of these theories have been squashed by experts in the medical profession, so much so that it makes this social media user’s claims seem improbable.
Sonia Carpanzano took to the platform to share that she had just received the Pfizer vaccine and it gave her terrible side effects. The video shows a worried Sonia whose lips look swollen and puffy from the side effects of the vaccine messing with her lip injections.
Her reaction to the Pfizer jab is similar to many women who have also had Botox fillers and taken the vaccine. According to Boston dermatologist Dr. Arianne Shadi Kourosh, the medical community is keeping a close eye on the vaccine rollout after numerous skin reactions, particularly related to people who have had cosmetic fillers.
“Knowing there are reactions in a clinical trial is part of the process,” Kourosh said.
The most common skin reactions appear to be at the injection site. Allergic reactions on the skin can manifest in hives and rashes, while facial filler reactions can be seen in swelling of the face and lips.
Dr Kourosh explained that is likely just the result of the vaccine reacting to the immune system and the side effects wear off in a few days.
While the filler reactions were manageable, went away and have been seen before, it is something to keep in mind for people who get these procedures.